# SDR 97ZZZX454

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9452N
- Make and model: Cessna A185F
- Aircraft serial: 18504359
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 41400015
- Condition: Leak
- Location: Casting Seam
- Component: Dukes
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND FUEL STAIN/WEEPING ON AUX FUEL BOOST PUMP HEAD.  UPON INVESTIGATION, FOUND HEAD TO BE WEEPING AT A CASTING SEAM ON HEAD IN A VISABLE LINE ABOUT .25 INCH LONG.  SUSPECT FLAW IN CASTING SEAM.  REPLACED PUMP WITH ZERO TIME OVERHAUL.  CESSNA P/N C291504-0201.
